# SDR USAA960315

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Part time: 33,548 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND .5 INCH CRACK, 2 INCH CRACK, 1 INCH CRACK AND .5 INCH CRACK AT 178 BULKHEAD WEB AT LOWER LEFT RADAR DISH MOUNT.  INSTALLED DOUBLER REPAIR, REPAIRED PER TR 53-10-11.  (M)
